Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
computergirl

3 monthe off Accutane Starting Getting Scars!!!!!!

I started taking Accutane (40mg per day) Oct and Ended March 22 (5month course) and arond mid June stared getting scars!!!!!!! I am getting indentation scars where I never had acne before. I just had blackheads and the doc put me on Accutane for that and said it was safe. Now at Sept 27 I have over 25 indentation scars all over my face, enlaged scared pores on my nose and pock marks and pinhole forming on my skin. Every day I wake up and there is more. I am freaking out. Did anyone else have this happen to them,. Do you know if it is temporry. Do you know when this is going to stop!!! I went to the Doc and they say it is not the Accutane but what else could it be. I only did 1 IPL treatment on June 2 but I am getting scars in places that the IPL did not touch!!!! In fact I put Retin A on my eyelids and now the scars are forming there.

I am not doing anything else to my face now. The original doc wanted to do V beam lazer to help with the scars but I won't let a laser near my face now. Another Doc said to wait at least 1 year before thinking of doing anything

Nowe I am taking many vitamins, Omaga 3 fish oil. Using MSM cream, and other creams.

What can I do to help this, when is it going to stop!!!! Does anyone have any idea. I can't wake up everydaty with new scars and not know when it is going to stop.

Please if anyone has any knowledge of this please help!!!

Is there anything I should do to stop this

Share this post


Link to post
Share on other sites

heh.... I have had this and many other side effects from accutane. Please try taking a 24 hr anti histamine. No doctors will be able to help you, but i have experimented with so many things and an Anti histamine seems to prevent my new scars from forming. I know exactly how you feel, if you look on my profile i mention it a few times.

Here is what you have something similar too....http://www.emedicine.com/derm/topic727.htm read the whole article.

PM me if you want some help because i have delt with this side effect for about 18 months now. I DO have it under control but only through medication.

Try not to worry too much because when you have managed to stop them forming for a while, there are certain scar removal techniques which are very effective for them. This is because the sponteanous scarring we have doesn't have the same levels of fibrosis as your standard acne scar or a scar resulting from dermal injury.

Edit: I just read you are taking omegas, drop those straight away. Do not get any scar revision done just yet.

Stop using any retinoids if you are using those aswell. Please tell me any other supplements you have been taking or any topicals you have been using. Don't worry i can help you through this.

P.S. for all you fools out there who seem to shoot me down because i assume i know everything about accutane, i have delt with pretty much every side effect from accutane so i know exactly what i am talking about. I have thank you messages on this forum every other day from people i have helped, so anyone who wants to tell me i sound like a doctor can F**k off i am here to help and nothing else (sorry i am just fedup of people calling me a liar or implying certain things about my character).

Share this post


Link to post
Share on other sites

Oh my God, Thank God for you. Please, Please help me, I can not go thru thsi for 18 months. I don;t know how to PM but I am going to try right now. If you don't get a message from me please PM me and tell me how to PM and please tell me how you got this under control!!!

I will not take any more Omaga 3 or other supplements until I hear from you. I want to run out and get the 24 antihsytime medicine that you mentioned right now but it is 9pm and I don't know exactly what it is.

Please Pm me and list a way I caN GET IN TOUCH WITH YOU

And I can't believe that you say some people are putting you down for trying to help. My God if you help me you will be like my angel!!!!!!!!!!!!!

Share this post


Link to post
Share on other sites

Yes permanent, like alot of things from accutane they are very obscure. Most likely auto immune in nature. Mine are like an extremely mild version of the singer SEAL and they always formed with no proceeding lesions. Totally strange shapes aswell, my derm is the best guy in the world when it comes to scarring, he had never seen anything like it before...

Share this post


Link to post
Share on other sites
I started taking Accutane (40mg per day) Oct and Ended March 22 (5month course) and arond mid June stared getting scars!!!!!!! I am getting indentation scars where I never had acne before. I just had blackheads and the doc put me on Accutane for that and said it was safe. Now at Sept 27 I have over 25 indentation scars all over my face, enlaged scared pores on my nose and pock marks and pinhole forming on my skin. Every day I wake up and there is more. I am freaking out. Did anyone else have this happen to them,. Do you know if it is temporry. Do you know when this is going to stop!!! I went to the Doc and they say it is not the Accutane but what else could it be. I only did 1 IPL treatment on June 2 but I am getting scars in places that the IPL did not touch!!!! In fact I put Retin A on my eyelids and now the scars are forming there.

I am not doing anything else to my face now. The original doc wanted to do V beam lazer to help with the scars but I won't let a laser near my face now. Another Doc said to wait at least 1 year before thinking of doing anything

Nowe I am taking many vitamins, Omaga 3 fish oil. Using MSM cream, and other creams.

What can I do to help this, when is it going to stop!!!! Does anyone have any idea. I can't wake up everydaty with new scars and not know when it is going to stop.

Please if anyone has any knowledge of this please help!!!

Is there anything I should do to stop this

Unfortunately, no. I had this happen to me even when I wasn't on accutane last year. I was away for about half a year and didn't really have any good mirror. But when I came back home, boom a few scars where I had little to no acne.

Share this post


Link to post
Share on other sites

this seems very odd. scars are forming within days and overnight? where there was no acne or lesion previously?

that's kind of scary to think about, like your skin has decided its going to start eating itself. im interested to see how many other people have had this happen.

Share this post


Link to post
Share on other sites

I have had something similar to this happen to me, though I have never been on accutane.

I have some theories on why this may happen.

I read something tonite that was very interesting also and pertained to my own personal situation, although I am not sure I totally agree with it.

PM me if you are interested and I will give you the link and tell you what my theory is.

Remember: I have never used accutane and do not know if accutane causes this to happen.

The reason I do not want to post a theory is because I am not into debating on controversial issues.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×